Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I am lower than low ClearSkies

Posted by All Done on January 2, 2007, at 13:04:25

In reply to I am lower than low, posted by ClearSkies on January 2, 2007, at 11:51:28

I'm sorry you're having such a rough time, CS.

I just went through a difficult time with trying to change meds and ended up taking everything away except the Wellbutrin. I know what a struggle it can be trying to decide what to do. I hope your husband can eventually support whatever decision you make. Have you told him how you're feeling?

Maybe try to get some rest. The holiday season is exhausting on it's own and being depressed only makes it harder. Try to take a break. Don't worry so much about putting on a happy face. And please, if you feel you need to, don't hesitate to call your T or pdoc. They will help or find help for you, regardless of their breaks.

(((((ClearSkies)))))

Take care,
Laurie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:All Done thread:718513
URL: http://www.dr-bob.org/babble/social/20061228/msgs/718530.html